# SDR DXTA200808073217

- Difficulty date: August 7, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 8,670 hours, 7,740 cycles
- System (JASC): 3160 · Central Display
- Part: Controller
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPT PFD CONTROLLER EJECTED FROM PANEL ON TAKEOFF. TAKEOFF DISCONTINUED  SECURED CONTROLLER, OPS CHECK GOOD WORKED IAW MM CH 34-23-02.
